Advertisement

Letters in Mathematical Physics

, Volume 109, Issue 11, pp 2585–2585 | Cite as

Correction to: The Standard Model in noncommutative geometry: fundamental fermions as internal forms

  • Ludwik Dąbrowski
  • Francesco D’AndreaEmail author
  • Andrzej Sitarz
Correction
  • 332 Downloads

1 Correction to: Lett Math Phys  https://doi.org/10.1007/s11005-017-1036-x

The original version of the acknowledgement unfortunately contained a mistake. The grant number was not correct. The corrected grant number is given below.

2016/21/B/ST1/02438

Notes

Copyright information

© Springer Nature B.V. 2019

Authors and Affiliations

  1. 1.Scuola Internazionale Superiore di Studi Avanzati (SISSA)TriesteItaly
  2. 2.Università di Napoli “Federico II”NaplesItaly
  3. 3.I.N.F.N. Sezione di Napoli, Complesso MSANaplesItaly
  4. 4.Instytut Fizyki Uniwersytetu JagiellońskiegoKrakówPoland
  5. 5.IMPANWarsawPoland

Personalised recommendations